# SDR KBM2005F00353

- Difficulty date: November 24, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- Engine: Tmeca ARRIEL1D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 0164548530
- Part serial: B424B
- Condition: Failed
- Location: Engine
- Part time: 1,645 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUSPECT HIGH SIDE FAILURE NTL GOVERNOR FUEL CONTROL UNIT.  REMOVED AND REPLACED.  (K)
